On lightlike hypersurfaces of a GRW space-time
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 863-874
https://doi.org/10.4134/BKMS.2012.49.4.863
Published online July 1, 2012
Tae Ho Kang
University of Ulsan
Abstract : We provide a study of lightlike hypersurfaces of a generalized Robertson-Walker (GRW) space-time. In particular, we investigate lightlike hypersurfaces with curvature invariance, parallel second fundamental forms, totally umbilical second fundamental forms, null sectional curvatures and null Ricci curvatures, respectively.
Keywords : lightlike hypersurface, spacelike slice, generalized Robertson-Walker space-times, curvature invariance, totally umbilical second fundamental form, null sectional curvature, null Ricci curvature
MSC numbers : 53C25, 53C25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd